Warning or Restrictions
Adults and adolescents of 12 years and above: 10 ml (200 mg guaifenesin) 4 times a day. Maximum daily dose: 40 ml (800 mg guaifenesin) Do NOT take this medicine if you are allergic (hypersensitive) to guaifenesin or any of the other ingredients (see Section 6 and Section 2). Take special care with this medicine Talk with your doctor or pharmacist before taking this medicine if you: have had a cough for more than one week or your cough recurs or is accompanied by a fever, rash, or persistent headache. have a persistent cough that may be caused by asthma. Have a cough which brings up a lot of mucus (phlegm). Suffer from severe liver or kidney problems. Are taking alcohol.